# SDR ASAA2021070935305

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,138 hours, 8,439 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 347
- Condition: Intermittent
- Location: Flight Compartme
- Part time: 27,626 hours, 8,925 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2/SAT TRANSFER SWITCH DETENT INTERMITTENT. GROUNDED - YES. REPLACED THE HF/SAT PANEL PER B737-900 AMM 23-15-00-400-804. ALL TESTS NORMAL. GROUND VERIFICATION SUCCESSFUL.
